MAUDE Adverse Event Report: STRYKER SPINE-US ES2 CANNULATED MODULAR TAP; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 CANNULATED MODULAR TAP; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48280145
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); Foreign Body In Patient (2687)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that jamshidi broke intra-op and 40mm of it stuck in the patient pedicle.The pedicle hole was enlarged to remove stuck jamshidi.Majority of the broken fragments were retrieved.As per email communication, tap was used and bone stuck.A surgical delay of 2 hours was reported.
 
Additional Manufacturer Narrative
Method: nc/capa history review, labelling review, risk assessment result: the reported event was confirmed via email correspondence.Device was not returned and lot # was not provided, therefore device evaluation and product history review could not be performed.Conclusion: without device evaluation and product information, root cause could not be determined.
 
Event or Problem Description

Brand Name
ES2 CANNULATED MODULAR TAP
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8148881
Report Number0009617544-2018-00294
Device Sequence Number19204306
Product Code NKB
UDI-Device Identifier04546540710413
UDI-Public04546540710413
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K140400
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48280145
Device Lot NumberUNKNONW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;